Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Flow1000

Member
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Flow1000

  • Rank
    New Member
  1. made acne worse.

    I'm a 21 yr old female. Ok so 4 months ago i was suffering with an oily tzone of whiteheads. So I started retin a 0.05% twice a week for 18 weeks. The first couple of weeks I purged suffered the ib then by week 7-8 it cleared and i was then left with these disgusting red marks. Till now the red marks are still here and i forgot to mention more whiteheads than before. Oh and my skin is still peeling. The only benefit i got from this was smooth texture and my skin evened out a bit. I'm thinking o
  2. I was on retin a for 4 months and all it did was smooth my skin. At first I got it for whiteheads. During my 4th week I purged then the whiteheads now became red marks. This crap doesn't fade red marks and I am very depressed bc now my face is worse than before. My acne was mild now its severe. I was aware of the intial breakout which occurred week 6 then cleared week 8. It is now week 18 and it's still the same but even worse. Skin is filled with more whiteheads and left over red marks just my
×